# SDR SWAA2018092425474

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 51,690 hours, 26,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN IN AFT GALLEY LOOSE.  SECURED SIGN PER SRM.
